Sunday, January 1, 2012
I know, I know, it's been freakin' ages since I last posted anything here, and I'm sorry for my prolonged absence.
Things have just been rather odd in my life the last few months — non-RA related, I'm glad to say — and I've just, well, disengaged to be honest.
But enough of that.
Happy New Year's to you all! I have been silently following along with those of you who have blogs, really!
On the RA front, I'm actually doing very well. I'm still doing the Actemra-infusion thing (aka tocilizumab), once a month. For the past couple of months, I've felt more or less normal. Yes, you heard me correctly: normal. It's kind of freakish actually. I've had the odd pain in my hands and twinge in my knees and feet, but really hardly at all.
In fact, I'm going to email my rheumatologist to make an appointment to talk to her about cutting back on my dose of Methotrexate. When I started taking the Actemra, she mentioned that that might be a possibility, depending on how things went. It would be good, because I have to say, taking it has now come to make me feel ill. Not ill because of the needle, I don't think, but because of the thought of the drug, which started, again I just think, because the drug itself makes me feel slightly nauseated. So, a combination of the physiological and psychosomatic, I'm pretty sure, but there you go.
In other drug news — walking pharmaceutical stew that I am — I've been cutting way back on my migraine medications slowly but surely, since I rarely get them anymore, and when I do, my acute medication takes care of them quickly. I'm down to just 25 mg of Topamax each day and hardly any Verapamil. Yay! Hoping to get that down to nothing in the next couple of months. The fewer drugs at this point, the better. Would that it could be nothing…
P.S. The pic is of my sister and me. Cute, no?